MAUDE Adverse Event Report: VYAIRE MEDICAL GMBH VYNTUS; TWINTUBE COLLECTION TUBE

VYAIRE MEDICAL GMBH VYNTUS; TWINTUBE COLLECTION TUBE
Model Number TWINTUBE SAMPLE LINE 240CM
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).At this time, vyaire has received the suspect device/component for evaluation.It was found that the exchange broken connector at sample line.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to vyaire that the little clear tube at the end of the twintube collection sample line broke off.This is close to the patient's face, where they are breathing through a mask.There is risk of part being aspirated or ingested.The customer confirmed that there was no patient harm associated with this reported event.
 
Additional Manufacturer Narrative
Corrected data: d9 - date device returned to manufacturer.Vyaire medical file identification: (b)(4).Device evaluation: d9, g3, g6, h2, h10.The component was visually inspected.It was recognized that the white tube had fallen out and was not attached.Inspection showed that the white tube was not glued correctly.Patient risk to swallow the plastic part is very limited because the dvt is inserted in a face mask.The risk for a patient to swallow the part is very low as it would drop and rest in the mask.Additionally, in the case of a spirometry without a mask, a microgard ii filter must be used which is directly connected between the patient and the dvt.It was determined that the root cause for the reported issue was the white tube was not glued correctly.The manufacturer was unable to determine a reason as to why the white tube was not glued correctly.

Brand Name
VYNTUS
Common Device Name
TWINTUBE COLLECTION TUBE
Manufacturer (Section D)
VYAIRE MEDICAL GMBH
leibnizstrasse 7 hoechberg, 97
hoechberg, 97204
GM  97204
MDR Report Key11016345
Report Number9615102-2020-00117
Device Sequence Number869748
Product Code BZC
UDI-Device Identifier14250892901432
UDI-Public(01)14250892901432(10)201804101400
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K150810
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTWINTUBE SAMPLE LINE 240CM
Device Catalogue NumberV-707327
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/01/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer03/02/2021
Initial Report FDA Received Date12/16/2020
Supplement Report FDA Received Date04/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1